Quelques théorèmes sur les fonctions indépendantes

J. Marcinkiewicz; A. Zygmund

Studia Mathematica (1938)

  • Volume: 7, Issue: 1, page 104-120
  • ISSN: 0039-3223

How to cite


Marcinkiewicz, J., and Zygmund, A.. "Quelques théorèmes sur les fonctions indépendantes." Studia Mathematica 7.1 (1938): 104-120. <http://eudml.org/doc/218615>.

author = {Marcinkiewicz, J., Zygmund, A.},
journal = {Studia Mathematica},
keywords = {Probability theory, statistics, etc.},
language = {fre},
number = {1},
pages = {104-120},
title = {Quelques théorèmes sur les fonctions indépendantes},
url = {http://eudml.org/doc/218615},
volume = {7},
year = {1938},

AU - Marcinkiewicz, J.
AU - Zygmund, A.
TI - Quelques théorèmes sur les fonctions indépendantes
JO - Studia Mathematica
PY - 1938
VL - 7
IS - 1
SP - 104
EP - 120
LA - fre
KW - Probability theory, statistics, etc.
UR - http://eudml.org/doc/218615
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.